# SDR SWAA2022042793632

- Difficulty date: April 12, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N8684F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36653
- Aircraft time: 20,246 hours, 9,455 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 140BF
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 140BF HAS CORROSION ALONG EDGE A225-002 / [01] FLOOR PANE DAMAGE OF #140BF EXCEEDS 20 MAX ALLOWABLE INCHES. FOUND TO BE OUT OF LIMITS IAW B-737 SRM 53-00-53-1A-1.;[02] MATERIAL VERIFIED AS .071' 2024-T3 IAW B-737 AMM 25-52-01-201-801. A-TAG A115230;[03] VERIFIED ITEMS 1 AND 2;[04] NEW PANEL 140BF FABRICATED IAW B-737 AMM 25-52-01-201-801.;[05] VERIFIED STEP 4;[06] OK GIVEN TO TREAT AND PRIME;[07] TREATED AND PRIMED IAW B-737 AMM 51-21-41 & AMM 51-21-72.;[08] NEW PANEL 140BF FABRICATED IAW B-737 AMM 25-52-01-201-801.;[09] JOB COMPLETE; AUDIT C/W
